Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Stafford, J. T.
Stably free, projective right ideals. Compositio Mathematica, 54 no. 1 (1985), p. 63-78
Full text djvu | pdf | Reviews MR 782386 | Zbl 0565.16012

stable URL: http://www.numdam.org/item?id=CM_1985__54_1_63_0

Bibliography

[1] B.A. Artamonov: Projective, nonfree modules over group rings of solvable groups(Russian) Mat. sb. (N.S.)116 (1981) 232-244.  MR 637862 |  Zbl 0474.16007
[2] W. Borho and R. Rentschler: Oresche Teilmengen in Einhüllenden Algebren, Math. Ann. 217 (1975) 201-210.  MR 401853 |  Zbl 0297.17004
[3] N. Jacobson: Lie algebras, Tracts in Pure and Applied Math. No. 10, Interscience, New York (1962).  MR 143793 |  Zbl 0121.27504
[4] T.Y. Lam: Serre's conjecture, Lecture Notes in Math. No. 635, Springer-Verlag, Berlin/New York (1978).  MR 485842 |  Zbl 0373.13004
[5] J. Lewin: Projective modules over group algebras of torsion-free groups, Michigan Math. J. 29 (1982) 59-64.
Article |  MR 646371 |  Zbl 0483.16008
[6] M. Ojanguren and R. Sridharan: Cancellation of Azumaya algebras, J. Algebra 18 (1971) 501-505.  MR 276271 |  Zbl 0223.16006
[7] D. Quillen: Higher algebraic K-theory, In: Algebraic K-theory I: Higher K-theories, Lecture Notes in Math. No. 341, Springer-Verlag, Berlin/New York (1973).  Zbl 0292.18004
[8] R. Resco, L.W. Small and J.T. Stafford: Krull and global dimension of semiprime Noetherian PI rings, Trans. Amer. Math. Soc. 274 (1982) 285-296.  MR 670932 |  Zbl 0495.16008
[9] G.S. Rinehart and A. Rosenberg: The global dimension of Ore extensions and Weyl algebras. In: Algebra, Topology and Category Theory: a Collection of Papers in Honor of Samuel Eilenberg, Academic Press, New York (1976).  MR 409563 |  Zbl 0336.16028
[10] J.T. Stafford: Stable structure of noncommutative Noetherian rings, J. Algebra 47 (1977) 244-267.  MR 447335 |  Zbl 0391.16009
[11] J.T. Stafford: The stability theorems: algebraic K-theory for non-commutative Noetherian rings. In: Proc. Durham Conference on Noetherian Rings and Rings with Polynomial identity, (mimeographed notes, Leeds University) (1980).
[12] R.G. Swan: Vector bundles and projective modules, Trans. Amer. Math. Soc. 105 (1962) 264-277.  MR 143225 |  Zbl 0109.41601
[13] D.B. Webber: Ideals and modules of simple Noetherian hereditary rings, J. Algebra 16 (1970) 239-242.  MR 265395 |  Zbl 0211.06201
Copyright Cellule MathDoc 2014 | Credit | Site Map